# SDR DALA2016022201275

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E WING ROOT INBD SIDE WING TO BODY FAIRING MOUNT STRUCTURE ATTACH BRACKET CRACKED.  REPLACED RT WING ROOT FIXED L/E WING TO BODY FAIRING MOUNT ATTACH BRACKET IAW SRM 51-42-02, PG 1-11 AND DWG 5919110 SH5.
